Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have a roll of fat under breast at the age of 58 years, taking thyroxin, losartan, water tablets and also taking tablet of fungal nail problem

I have a roll of fat under breasts (may be fluid retention). I have lost approx half a sone. My lower abdomen has decreased in size but not the area level with the base of my ribcage . I am 58 take thyroxin, losartan and water tablets. also taking tablets fro fungal nail problem, been on them for 3 monthes. Thanks Linda
Wed, 20 Apr 2011
Report Abuse
General & Family Physician 's  Response
Hi Linda, Welcome to HealthcareMagic Forum.
I suppose you have Lost more weight which is causing the skin below your Breast to sag, not to worry as i don't seem it to be a Serious health issue. Exercise regularly and eat nutritious balanced diet which should include fresh fruits and veggies. Do abdominal Crunches and cardio exercises as it will tone your abdominal and chest Muscles. If you have Pain associated with it, may be you should get it examined by your Doctor to rule out the exact cause.
Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just received a new prescription...Losartan Tabs. I presently am not taking this drug (at least by this name) and I was checking as to what drug is for? I assume it is for Blood Pressure and my supplier (Express Strips) has changed supplier ???? Thank you.

doctor1 MD

I ve been taking Losartan 50mg tablets for years, my BP has always been under control.Now I got a different looking tablet 17/2 on one side S on the other .My BP is up and I feel dizzy I feel like these new tablets are not Losartan 50 mg tablets. I am unable ident ify them..

doctor1 MD

I am a 43 year old male with a medical history of essential hypertension for the last 8 years. initially i was given amlodipine 10 mg and a diuratic tablet almost for 4 years and my BP remained around 140/90-100. Now for the last one year i am on Losartan potassium 50 mg with amlodipine 5 mg a single tablet a day after breakfast and it keeps my BP around 130/90. I get my Lipid profile , KFT, etc regularly done and it happens to be normal. I am a non smoker and a moderate alcoholic and do a moderate exercise. Now i want to know how long shall I keep myself on the same drug , how safe is it , and what shall i do further? My height is 5.6 Weight is 69 kg and am highly sexually active .